Autohomeomorphism groups of 0-dimensional spaces
Compositio Mathematica, Volume 15 (1962-1964), p. 203-209
@article{CM_1962-1964__15__203_0,
     author = {de Groot, J. and McDowell, R. H.},
     title = {Autohomeomorphism groups of $0$-dimensional spaces},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     pages = {203-209},
     zbl = {0115.40203},
     mrnumber = {154267},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__203_0}
}
de Groot, J.; McDowell, R. H. Autohomeomorphism groups of $0$-dimensional spaces. Compositio Mathematica, Volume 15 (1962-1964) pp. 203-209. http://www.numdam.org/item/CM_1962-1964__15__203_0/

L. Giluian and M. Jerison [1] "Rings of Continuous Functions", New York 1960. | Zbl 0093.30001

J. De Groot [2] Groups represented by homeomorphism groups I, Math. Annalen 138, pp. 80-102 (1959). | Zbl 0087.37802

J. De Groot [3] On the homeomorphism group of a compact Hausdorff space, Amer. Math. Soc. Notices 7 (1960), p. 70, Nr 564-264.

J.L. Kelley [4] "General Topology", New York 1955. | MR 70144 | Zbl 0066.16604